# SDR 2008UALA05558

- Difficulty date: August 31, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 68,486 hours, 11,219 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1502
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM T-CAP CORRODED AT BS 1502 AND LBL 28.  *S/D*  MAJOR REPAIR ACCOMPLISHED.  REMOVED DAMAGED SECTION OF T-CAP.  FABRICATED A-1 AND -2 REPAIR ANGLES, -3 STRAP AND 4 EACH SHIM AND INSTALLED.
